01-29-2004, 11:07 AM #1Associate Member
- Join Date
- Jun 2003
nolvadex and liquidex ,,, im feeling dizzy
i took .5 of everything today of nolva and liquidex ... and a few mins later i feel weird .. like tired. and dizzy and not all there.
i usually take it at nite but someone told me to take both at thebeggining of day. im just out of it. what can i do rite now so i become alrite. what do u think
01-29-2004, 11:12 AM #2
it doesn't matter when you take them but you should stick to it once you pick........ I use both and have never gotten dizzy or anything like that.
01-29-2004, 01:42 PM #3Originally Posted by TheMudMan
I'm with the MudMan....no problems taking both either.
If it doesn't effect you in the evening then there's no reson it should effect you in the am.
01-29-2004, 04:24 PM #4Swellin Guest
I just switched to exemestane, and wish it tasted as good as the l-dex. If you think l-dex is bad...watch out...skip exem.
01-30-2004, 10:35 AM #5
your body will adapt fine to it. I also have had similar feelings
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)